# SDR AALA202511213953

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 36,856 hours, 15,177 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Open
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHEN ARMING LEVER FOR PASSENGER / CREW DOOR 841 IS IN THE ARMED POSITION THE ECAM DISPLAY DOES NOT SHOW SLIDE ARMED MESSAGE. MAINTENANCE PERFORMED WIRING CONTINUITY CHECK WIRING FROM CONNECTOR 47VCA PIN 8 TO CONNECTOR 2818VC PIN G AND THE MULTIMETER SHOWS OPEN LINE, MAINTENANCE REPLACED WIRE 3154-1493 BETWEEN CONNECTOR 2818VC(G) AND CONNECTOR 47VCA PIN 8. A SATISFACTORY OPERATIONAL TEST OF EMERGENCY SCAPE SLIDE RELEASE SYSTEM OF THE PASSENGER CREW DOORS WAS ACCOMPLISHED WITH NO ISSUES NOTED.
